# SDR AUS20030350

- Difficulty date: March 17, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR FAILED TO EXTEND CORRECTLY. INVESTIGATION FOUND THE RT MAIN LANDING GEAR SWITCH AND DOWNLOCK OUT OF ADJUSTMENT. LANDING GEAR CIRCUIT BREAKER CONTAINED A HAIRLINE CRACK.
